MAUDE Adverse Event Report: SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8DCT
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, an audible leak was heard and patient was losing vt, a blown cuff was discovered from the patient tube.Emergency trach change was done using the same type and size of trach.The device was submerged with water to locate the leak and it was found between the trach cuff and pilot airline connection.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
MDR Report Key12678013
Report Number2936999-2021-01032
Device Sequence Number11775113
Product Code JOH
UDI-Device Identifier20884522029022
UDI-Public20884522029022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8DCT
Device Catalogue Number8DCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1